# SDR SWIA200717634

- Difficulty date: January 1, 2007
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 8,922 hours, 7,656 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Holder
- Condition: Sparks
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOS CHART HOLDER SHOT OUT SPARKS AND CHART HOLDER CB 246 POPPED OUT.  SECURED SCREW ON FOS CHART HOLDER.  OPERATIONAL CHECKS GOOD.
